# SDR REXA99036

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430621
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING PHASE OF FLT, CREW SELECTED L/G GEAR DOWN AND L/G FAILED TO EXTEND.  TRANSIT LIGHT WAS ILLUMINATED AND HYD PUMP CONTINUED TO RUN WITH NORMAL ACCUMULATOR PRESSURE AND HYD FLUID QTY.  CREW ATTEMPTED TO HAND PUMP THE GEAR DOWN WITH NEGATIVE RESULTS.  EMERGENCY GEAR EXTENSION HANDLE WAS PULLED AND LANDING GEAR EXTENDED WITH GEAR INDICATING DOWN AND LOCKED.  AFTER A NORMAL LANDING, IT WAS DISCOVERED THAT THE NOSE WHEEL STEERING WAS INOPERATIVE.  DIFFERENTIAL POWER WAS UTILIZED FOR TAXI TO THE GATE.  LANDING CONTROL VALVE DETERMINED TO BE INOPERATIVE.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE AND LEFT/RIGHT SEPARATION BOLTS.  PERFORMED FUNCTIONAL/OPERATIONAL TEST OF LANDING GEAR SYSTEM WITH NO F
